Open Access
Translator Disclaimer
February 1997 Exponential decay and ergodicity of completely asymmetric Lévy processes in a finite interval
Jean Bertoin
Ann. Appl. Probab. 7(1): 156-169 (February 1997). DOI: 10.1214/aoap/1034625257

Abstract

Consider a completely asymmetric Lévy process which has absolutely continuous transition probabilities. We determine the exponential decay parameter $\rho$ and the quasistationary distribution for the transition probabilities of the Lévy process killed as it exits from a finite interval, prove that the killed process is $\rho$-positive and specify the $\rho$-invariant function and measure.

Citation

Download Citation

Jean Bertoin. "Exponential decay and ergodicity of completely asymmetric Lévy processes in a finite interval." Ann. Appl. Probab. 7 (1) 156 - 169, February 1997. https://doi.org/10.1214/aoap/1034625257

Information

Published: February 1997
First available in Project Euclid: 14 October 2002

zbMATH: 0880.60077
MathSciNet: MR1428754
Digital Object Identifier: 10.1214/aoap/1034625257

Subjects:
Primary: 60J30
Secondary: 28D10

Keywords: completely asymmetric , Ergodic , Exponential decay , Lévy process

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.7 • No. 1 • February 1997
Back to Top